# SDR UALA2011061702978

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,787 hours, 22,876 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED BY JETWAY, APPROXIMATELY 10FT FROM DOOR 1L AT FLOOR LEVEL, 2.5 TO 3.5 FEET LONG, 8 TO 12 IN WIDE.
